Previous |  Up |  Next

Article

Keywords:
existence of solution; differential inclusion; memory source term; uniform decay
Summary:
We prove the existence and uniform decay rates of global solutions for a hyperbolic system with a discontinuous and nonlinear multi-valued term and a nonlinear memory source term on the boundary.
References:
[1] Aassila, M.: Global existence of solutions to a wave equation with damping and source terms. Diff. Int. Eqs. 14 (2001), 1301-1314. MR 1859607 | Zbl 1018.35053
[2] Cavalcanti, M. M.: Existence and uniform decay for the Euler-Bernoulli viscoelastic equation with nonlocal boundary dissipation. Discrete Contin. Dynam. Systems 8 (2002), 675-695. MR 1897875 | Zbl 1009.74034
[3] Cavalcanti, M. M., Cavalcanti, V. N. Domingos, Ma, T. F., Soriano, J. A.: Global existence and asymptotic stability for viscoelastic problems. Diff. Int. Eqs. 15 (2002), 731-748. MR 1893844
[4] Gasiński, L.: Existence of solutions for hyperbolic hemivariational inequalities. J. Math. Anal. Appl. 276 (2002), 723-746. DOI 10.1016/S0022-247X(02)00431-6 | MR 1944786
[5] Gasiński, L., Papageorgiou, N. S.: Nonlinear hemivariational inequalities at resonance. J. Math. Anal. Appl. 244 (2000), 200-213. DOI 10.1006/jmaa.1999.6701 | MR 1746797
[6] Kormornik, V., Zuazua, E.: A direct method for the boundary stabilization of the wave equation. J. Math. Pures et Appl. 69 (1990), 33-54. MR 1054123
[7] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod-Gauthier Villars, Paris (1969). MR 0259693 | Zbl 0189.40603
[8] Miettinen, M.: A parabolic hemivariational inequality. Nonlinear Anal. 26 (1996), 725-734. DOI 10.1016/0362-546X(94)00312-6 | MR 1362746 | Zbl 0858.35072
[9] Miettinen, M., Panagiotopoulos, P. D.: On parabolic hemivariational inequalities and applications. Nonlinear Anal. 35 (1999), 885-915. MR 1664899 | Zbl 0923.35089
[10] Rivera, J. E. Munoz, Salvatierra, A. P.: Asymptotic behavior of the energy in partially viscoelastic materials. Quart. Appl. Math. 59 (2001), 557-578. MR 1848535
[11] Panagiotopoulos, P. D.: Inequality Problems in Mechanics and Applincations. Convex and Nonconvex Energy Functions, Birkhäuser, Basel, Boston (1985). MR 0896909
[12] Panagiotopoulos,, P. D.: Hemivariational Inequalities and Applications in Mechanics and Engineering. Springer, New York (1993). MR 1385670
[13] Park, J. Y., Bae, J. J.: On coupled wave equation of Kirchhoff type with nonlinear boundary damping and memory term. Appl. Math. Comput. 129 (2002), 87-105. DOI 10.1016/S0096-3003(01)00031-5 | MR 1897321 | Zbl 1032.35139
[14] Park, J. Y., Kim, H. M., Park, S. H.: On weak solutions for hyperbolic differential inclusion with discontinuous nonlinearities. Nonlinear Anal. 55 (2003), 103-113. DOI 10.1016/S0362-546X(03)00216-5 | MR 2001634 | Zbl 1032.35144
[15] Rauch, J.: Discontinuous semilinear differential equations and multiple valued maps. Proc. Amer. Math. Soc. 64 (1977), 277-282. DOI 10.1090/S0002-9939-1977-0442453-6 | MR 0442453 | Zbl 0413.35031
Partner of
EuDML logo